Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A simple proof of a theorem of Chacon
HTML articles powered by AMS MathViewer

by Robert Chen PDF
Proc. Amer. Math. Soc. 60 (1976), 273-275 Request permission

Abstract:

A short and simple proof of a theorem of Chacon is presented by an application of a maximal inequality. A pointwise convergence theorem and the submartingale convergence theorem follow immediately from the theorem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G40
  • Retrieve articles in all journals with MSC: 60G40
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 273-275
  • MSC: Primary 60G40
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0420828-8
  • MathSciNet review: 0420828